# SDR CA100609001

- Difficulty date: June 3, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

FOLLOWING TAKEOFF FROM AIRPORT AND CLIMBING TO APPROX 6000FT, FLIGHT CREW FELT THE ACFT YAW FOLLOWED BY AN ENGINE POWER DROP THEN SHUTDOWN.  ACFT DIVERTED  AND LANDED SAFELY.  TROUBLESHOOTING IS ON GOING.  ACFT FDR REVIEW IS PLANNED.
